MAUDE Adverse Event Report: ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7060-24
Medical Device Problem Codes Obstruction of Flow (2423); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that while in use of a smiths medical cadd extension set, an occlusion was noted, and customer could not flow fluid in it.No patient consequences were reported.No adverse effects were reported.
 
Additional Manufacturer Narrative
H6: event problem and evaluation codes: updated after device evaluation.H10: device evaluation: the device was returned for investigation.A functional test was performed.Sample received: one (1) sample was received from p/n 21-7060-24 l/n 4148647; the sample received in used conditions with its original open packaging.Functional test: sample was tested using a syringe with colored water to detect any occlusion.Results: during the test, the water did not pass-through asv valve.The complaint is confirmed.Continuing with the analysis, it was tried to replicate the failure mode - conclusion: based on the tests results, it was concluded that the failure could be reproduced in two ways: 1.When the excess of solvent is not cleaned before assembly the tube with the component.2.When the tube is introduced two times in the solvent dispenser (procedure is not followed).The cause of the reported problem was traced to the manufacturing process.Personnel notification was performed on 08/feb/2022 to notify production personnel about the failure mode reported by the customer.

Brand Name
CADD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
david halverson
6000 nathan lane north
akasaka, minato-ku, tokyo
minneapolis, MN 55442
MDR Report Key13142484
Report Number3012307300-2022-00009
Device Sequence Number14638817
Product Code FPA
UDI-Device Identifier10610586020438
UDI-Public10610586020438
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2026
Device Model Number21-7060-24
Device Catalogue Number21-7060-24
Device Lot Number4148647
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Supplement Date Received by Manufacturer03/01/2022
Initial Report FDA Received Date01/03/2022
Supplement Report FDA Received Date03/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown